# SDR SWAA2025102020309

- Difficulty date: October 1, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 29,794 hours, 14,881 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 VAPOR BARRIER FOUND ATTACH ANGLE CRACKED AT RBL9 APPROX. MARKED<[01] REMOVED AND REPLACED VAPOR BARRIER UPPER ATTACH ANGLE AT BS 663 IAW SRM 51-40-02; DGW: 111A100 ID:0359 REV: - AND DWG:111A1000 ID: 0361 REV: B;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
